# SDR UIEA201805250952

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,737 hours, 18,215 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: Illuminated
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER CUTOUT CAUTION MESSAGE ACTIVATED DURING CLIMB OUT.
